Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 91, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Nov 26, 2019, 7:33 PM CST for Holmes County, Humphreys County, Sharkey County, Mississippi. It was in force for 19 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 26, 2019, 7:33 PM CST (01:33 UTC)
- Expired
- Nov 26, 2019, 7:52 PM CST
- In force
- 19 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Holmes County, MS, Humphreys County, MS, Sharkey County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 103 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 26, 3:42 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 1.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -178 J/kg
- Mixed-layer LCL
- 686 m above ground
- 0-6 km bulk shear
- 77 kt
- 0-1 km storm-relative helicity
- 418 m²/s²
- 0-3 km storm-relative helicity
- 449 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
576
WFUS54 KJAN 270133
TORJAN
MSC051-053-125-270215-
/O.NEW.KJAN.TO.W.0091.191127T0133Z-191127T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
733 PM CST Tue Nov 26 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northwestern Holmes County in central Mississippi...
Humphreys County in central Mississippi...
Northeastern Sharkey County in west central Mississippi...
* Until 815 PM CST.
* At 732 PM CST, a severe thunderstorm capable of producing a tornado
was located near Anguilla, or 8 miles northeast of Rolling Fork,
moving northeast at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Midnight around 745 PM CST.
Belzoni around 755 PM CST.
Thornton around 800 PM CST.
Tchula around 810 PM CST.
Other locations impacted by this tornadic thunderstorm include Silver
City and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
3292 9062 3292 9066 3290 9069 3285 9081
3301 9085 3310 9071 3310 9069 3326 9044
3324 9042 3324 9038 3328 9038 3328 9036
3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0132Z 236DEG 47KT 3296 9074
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DL3 follow-up statements
068
WWUS54 KJAN 270141
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
741 PM CST Tue Nov 26 2019
MSC051-053-125-270215-
/O.CON.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Holmes MS-Humphreys MS-Sharkey MS-
741 PM CST Tue Nov 26 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHWESTERN HOLMES...HUMPHREYS AND NORTHEASTERN SHARKEY COUNTIES...
At 741 PM CST, a severe thunderstorm capable of producing a tornado
was located near Straight Bayou, or 13 miles northeast of Rolling
Fork, moving northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Midnight around 750 PM CST.
Belzoni around 805 PM CST.
Thornton around 810 PM CST.
Tchula around 815 PM CST.
Other locations impacted by this tornadic thunderstorm include Silver
City and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
3292 9062 3292 9066 3290 9069 3289 9072
3302 9071 3311 9067 3326 9044 3324 9042
3324 9038 3328 9038 3328 9036 3331 9034
3330 9033 3332 9031
TIME...MOT...LOC 0141Z 234DEG 37KT 3300 9067
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DL284
WWUS54 KJAN 270148
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
748 PM CST Tue Nov 26 2019
MSC125-270158-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Sharkey MS-
748 PM CST Tue Nov 26 2019
...THE TORNADO WARNING FOR NORTHEASTERN SHARKEY COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CST for central,
north central and west central Mississippi.
LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
3292 9062 3292 9066 3311 9066 3326 9044
3324 9042 3324 9038 3328 9038 3328 9036
3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0148Z 240DEG 33KT 3303 9060
$$
MSC051-053-270215-
/O.CON.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Holmes MS-Humphreys MS-
748 PM CST Tue Nov 26 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CST FOR
NORTHWESTERN HOLMES AND HUMPHREYS COUNTIES...
At 748 PM CST, a severe thunderstorm capable of producing a tornado
was located over Midnight, or 12 miles southwest of Belzoni, moving
northeast at 40 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Belzoni around 805 PM CST.
Thornton and Tchula around 815 PM CST.
Other locations impacted by this tornadic thunderstorm include Silver
City and Louise.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
3292 9062 3292 9066 3311 9066 3326 9044
3324 9042 3324 9038 3328 9038 3328 9036
3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0148Z 240DEG 33KT 3303 9060
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DL786
WWUS54 KJAN 270152
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
752 PM CST Tue Nov 26 2019
MSC051-053-270202-
/O.CAN.KJAN.TO.W.0091.000000T0000Z-191127T0215Z/
Holmes MS-Humphreys MS-
752 PM CST Tue Nov 26 2019
...THE TORNADO WARNING FOR NORTHWESTERN HOLMES AND HUMPHREYS COUNTIES
IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled. However gusty winds are
still possible with this thunderstorm.
A Tornado Watch remains in effect until 1000 PM CST for central,
north central and west central Mississippi.
LAT...LON 3310 9014 3301 9039 3301 9044 3298 9045
3292 9062 3292 9066 3311 9066 3326 9044
3324 9042 3324 9038 3328 9038 3328 9036
3331 9034 3330 9033 3332 9031
TIME...MOT...LOC 0150Z 236DEG 47KT 3306 9054
$$
DLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Nov 26, 5:48 PM CST, 1 hour 45 minutes earlier.
Area forecast discussion, Nov 26, 5:48 PM CST, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Jackson MS 548 PM CST Tue Nov 26 2019 ...SEVERE STORMS ARE POSSIBLE LATE THIS AFTERNOON AND TONIGHT... .UPDATE... Updated for 00Z aviation discussion && .AVIATION... 00Z TAF discussion: MVFR to IFR ceilings and vis can be expected this evening and tonight. Rain and storms will continue to affect the region with some severe storms possible. Winds will be out of the south around 20kts with gusts to 30kts. Following the frontal passage, winds will be out of the north tomorrow around 10kts. VFR conditions will return tomorrow. /28/ && .DISCUSSION... Tonight and Wednesday...A strong mid/upper level low pressure system swinging east through the Central Plain this afternoon, will abruptly eject northeast into the Mid-Mississippi River Valley tonight, and into the Great Lake regions Wednesday morning. This will result in increasing southwest flow aloft across the region, as the trough associated with the low essentially follows suit, pivoting out of the southern plains and northeast towards the Great Lakes region. At the surface, a deepening surface low will likewise abruptly shift northeast through the southern plains into the Mid- Mississippi River Valley this evening, and towards the Great Lakes region through Wednesday morning. This scenario will maintain a tight pressure gradient over the CWA, while dragging a strong cold front into and through the forecast area from late tonight through early Wednesday morning. As a result, warm breezy conditions will persist for the remainder of this afternoon and into tonight. Southerly winds ahead of the front will generally be sustained around 20 mph, gusting to between 30-40 mph at times, especially across the Delta region. Immediately behind the front's passage overnight into early Wednesday morning, winds will become northwesterly sustained between 10-15 mph, gusting to between 20-30 mph at times. Northwest winds will subside to around 10 mph as the morning progress on Wednesday, advecting in a cooler drier airmass in the process. Lows tonight will range from the lower 50s to middle 60s. Chances for showers and storms will continue increasing from west to east across the forecast area late this afternoon into tonight, as the front shifts closer to, and eventually into the area. With strong deep-layer wind shear and adequate instability in place ahead of the front, there will remain a threat of severe storms across the region, especially across the Delta where forcing will be best early in the tonight period and thus an "enhanced" risk exists. As the front shifts further east through the area late tonight and through early Wednesday morning, forcing continues to quickly pulling off to the north with instability waning in the process. That said, wind shear will remain enough so that at least a risk for severe storms will continue across much of the remainder of the CWA through early Wednesday morning. Damaging winds and tornadoes will be possible with the most intense storms, again, especially across the Delta. Rain is currently expected to be at an end across the forecast area by early afternoon Wednesday. The northwest winds behind the front will again result in slightly cooler drier conditions advecting into the region through the day. However aloft, flow will be more quasi- zonal as near-flat ridging builds into the region from the west southwest. Skies will become mostly sunny across the area, with highs Wednesday ranging from the upper 50s to around 70. /19/ Wednesday night through Monday night: Ridging will build in across the region Wednesday night behind the cold front, with overnight lows in the upper 30s to mid 40s. Expect dry weather Thursday as ridging remains across the region. Highs Thursday will be in the mid 50s to mid 60s, with lows Thursday night in the low 40s to low 50s. As ridging continues to shift to the east and flow becomes southeasterly, highs on Friday will warm into the mid 60s to mid 70s. Some showers will be possible late Thursday night and Friday across mainly northwest portions of the area. A strong storm system will develop across the plains Friday into Friday night, and this will drive a strong cold front into the area on Saturday. With forcing, instability, and shear, severe storms will be possible Saturday through Saturday evening as the frontal system moves through the region. Please continue to stay tuned regarding this potential severe weather event. In the wake of the front, a strong surface gradient will create strong winds across the area Saturday night and Sunday. Surface high pressure will build into the area Sunday night into Monday, with temperatures falling into the 30s Monday morning. High pressure will be centered over the region Monday, with lows possibly falling into the upper 20s Monday night. /27/15/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 58 63 43 63 / 100 23 3 3 Meridian 60 68 42 63 / 100 52 3 1 Vicksburg 57 63 45 65 / 100 13 3 7 Hattiesburg 64 70 44 67 / 100 68 4 3 Natchez 58 64 47 67 / 100 21 4 7 Greenville 53 57 43 57 / 100 4 3 7 Greenwood 55 60 42 59 / 100 9 2 4 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && 28
Hazardous weather outlook, Nov 26, 3:46 PM CST, 3 hours 47 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 346 PM CST Tue Nov 26 2019 ARZ074-271200- Ashley- 346 PM CST Tue Nov 26 2019 This hazardous weather outlook is for portions of southeast Arkansas. .DAY ONE...Tonight and Wednesday... SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight Severe thunderstorms are likely and tornadoes are possible late this afternoon into early Wednesday morning. Some thunderstorms may produce damaging winds of 70 mph and hail up to quarter size. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Severe thunderstorms are possible within the outlook area on Saturday. This potential severe weather event is still several days away, and timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday. ARZ075-MSZ018-019-034-271200- Chicot-Bolivar-Sunflower-Washington- 346 PM CST Tue Nov 26 2019 This hazardous weather outlook is for portions of southeast Arkansas, and northwest Mississippi. .DAY ONE...Tonight and Wednesday... SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms are likely and tornadoes are possible late this afternoon into early Wednesday morning. Some thunderstorms may produce damaging winds of 70 mph and hail up to quarter size. (https://www.weather.gov/images/jan/graphicast/1.png) Sustained winds of 20 to 25 mph, and gusts of 30 to 40 mph, are expected late this afternoon into tonight. Weak trees and limbs may break and fall. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Severe thunderstorms are possible within the outlook area on Saturday. This potential severe weather event is still several days away, and timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday. MSZ030>033-038-044-048-271200- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Leake-Hinds- 346 PM CST Tue Nov 26 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Isolated severe thunderstorms are possible late this afternoon into early Wednesday morning. Some thunderstorms could produce damaging wind gusts of 60 mph. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Sustained winds of 20 to 25 mph, and gusts of 30 to 40 mph, are expected late this afternoon into tonight. Weak trees and limbs may break and fall. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Severe thunderstorms are possible within the outlook area on Saturday. This potential severe weather event is still several days away, and timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday. LAZ008-009-016-MSZ025>029-035>037-040>043-047-271200- West Carroll-East Carroll-Madison LA-Leflore-Grenada-Carroll- Montgomery-Webster-Humphreys-Holmes-Attala-Issaquena-Sharkey- Yazoo-Madison MS-Warren- 346 PM CST Tue Nov 26 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, north central Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight Severe thunderstorms and tornadoes are possible late this afternoon into early Wednesday morning. Some thunderstorms could produce damaging winds between 60 and 70 mph and hail to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) Sustained winds of 20 to 25 mph, and gusts of 30 to 40 mph, are expected late this afternoon into tonight. Weak trees and limbs may break and fall. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Severe thunderstorms are possible within the outlook area on Saturday. This potential severe weather event is still several days away, and timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday. LAZ007-015-023-271200- Morehouse-Richland-Franklin LA- 346 PM CST Tue Nov 26 2019 This hazardous weather outlook is for portions of northeast Louisiana. .DAY ONE...Tonight and Wednesday... SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight Severe thunderstorms and tornadoes are possible late this afternoon into early Wednesday morning. Some thunderstorms could produce damaging winds between 60 and 70 mph and hail to the size of quarters. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Severe thunderstorms are possible within the outlook area on Saturday. This potential severe weather event is still several days away, and timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday. LAZ024>026-MSZ039-045-046-049>066-072>074-271200- Catahoula-Tensas-Concordia-Noxubee-Neshoba-Kemper-Rankin-Scott- Newton-Lauderdale-Claiborne-Copiah-Simpson-Smith-Jasper-Clarke- Jefferson-Adams-Franklin MS-Lincoln-Lawrence-Jefferson Davis- Covington-Jones-Marion-Lamar-Forrest- 346 PM CST Tue Nov 26 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday... SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight Isolated severe thunderstorms are possible late this afternoon into early Wednesday morning. Some thunderstorms could produce damaging wind gusts of 60 mph. A tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday... Severe thunderstorms are possible within the outlook area on Saturday. This potential severe weather event is still several days away, and timing and impacts will likely be adjusted in later forecasts. (https://www.weather.gov/images/jan/graphicast/3.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight and Saturday. 19 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Special weather statement, Nov 26, 3:57 PM CST, 3 hours 36 minutes before
Special Weather Statement
National Weather Service Jackson MS
357 PM CST Tue Nov 26 2019
LAZ007-008-015-262245-
Morehouse LA-Richland LA-West Carroll LA-
357 PM CST Tue Nov 26 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL MOREHOUSE...
CENTRAL RICHLAND AND SOUTHWESTERN WEST CARROLL PARISHES THROUGH 445
PM CST...
At 357 PM CST, Meteorologists were tracking a strong thunderstorm
near Alto, or near Start, moving northeast at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Start around 405 PM CST.
Rayville around 410 PM CST.
Other locations impacted by this storm include Oak Ridge and Epps.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
A Tornado Watch remains in effect until 1000 PM CST for northeastern
Louisiana.
LAT...LON 3245 9194 3246 9195 3249 9193 3252 9190
3278 9161 3260 9141 3258 9145 3257 9146
3229 9187 3240 9199
TIME...MOT...LOC 2157Z 225DEG 36KT 3241 9189
DLLocal storm report, Nov 26, 6:50 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
650 PM CST TUE NOV 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0609 PM TORNADO 2 NNE BASKIN 32.28N 91.73W
11/26/2019 FRANKLIN LA EMERGENCY MNGR
*** 2 INJ ***
TRAILER ROLLED ON HEMPHILL RD WITH 2
OCCUPANTS SUSTAINING INJURIES.
&&
TWLocal storm report, Nov 26, 6:51 PM CST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
651 PM CST TUE NOV 26 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TORNADO 1 NNW BASKIN 32.27N 91.75W
11/26/2019 FRANKLIN LA EMERGENCY MNGR
SEVERAL HOMES DAMAGED ON THE NORTH SIDE OF
BASKIN. POWER LINES WERE ALSO DOWN.
&&
TWThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 7:11 PM CST | Severe Thunderstorm Warning | JAN | Humphreys, Issaquena, Sharkey, Yazoo | 64 min |
| Nov 26, 7:59 PM CST | Special Weather Statement | JAN | Holmes | 31 min |
| Nov 26, 8:31 PM CST | Severe Thunderstorm Warning | JAN | Warren | 44 min |
| Nov 26, 9:09 PM CST | Severe Thunderstorm Warning | JAN | Hinds, Issaquena, Warren, Yazoo | 51 min |
| Nov 26, 9:58 PM CST | Special Weather Statement | JAN | Yazoo | 47 min |
| Nov 26, 10:04 PM CST | Special Weather Statement | JAN | Franklin | 41 min |
| Nov 26, 10:18 PM CST | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 42 min |
| Nov 26, 11:01 PM CST | Special Weather Statement | JAN | Copiah | 44 min |
| Nov 26, 11:32 PM CST | Severe Thunderstorm Warning | JAN | Copiah, Rankin, Simpson | 58 min |
| Nov 26, 11:58 PM CST | Tornado Warning | JAN | Rankin | 32 min |
| Nov 27, 12:21 AM CST | Severe Thunderstorm Warning | JAN | Rankin, Scott, Simpson, Smith | 54 min |
| Nov 27, 12:30 AM CST | Tornado Warning | JAN | Rankin, Scott, Smith | 19 min |
| Nov 27, 1:15 AM CST | Special Weather Statement | JAN | Lauderdale, Newton | 45 min |
| Nov 27, 2:54 AM CST | Special Weather Statement | JAN | Jones | 51 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.